# SDR FDEA201803300967

- Difficulty date: March 30, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6012
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR OPENING FWD LOWER CORNER SKIN DAMAGED.  REPAIRED IAW SRM 53-50-00, FIG 26.
